Duexis (Famotidine / Ibuprofen)
Sorry, we currently do not carry this product.
Famotidine / Ibuprofen Information
FAMOTIDINE; IBUPROFEN (fa MOE ti deen; eye BYOO proe fen) is two medicines together. Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It is used for arthritis pain. Famotidine is a type of antihistamine that blocks the release of stomach acid. It is used to prevent stomach problems from the ibuprofen.
This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.
They need to know if you have any of these conditions: -asthma -cigarette smoker -drink more than 3 alcohol containing drinks a day -heart disease -high blood pressure -history of stomach bleeding -kidney disease -liver disease -stomach or intestine problems -an unusual or allergic reaction to famotidine, ibuprofen, other medicines, foods, dyes, or preservatives -pregnant or trying to get pregnant -breast-feeding
Take this medicine by mouth with a glass of water. Follow the directions on the prescription label. Do not cut, crush or chew this medicine. You can take it with or without food. If it upsets your stomach, take it with food. Take your medicine at regular intervals. Do not take it more often than directed. Do not stop taking except on your doctor's advice. A special MedGuide will be given to you by the pharmacist with each prescription and refill. Be sure to read this information carefully each time. Talk to your pediatrician regarding the use of this medicine in children. Special care may be needed.
Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once. NOTE: This medicine is only for you. Do not share this medicine with others.
If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.
Do not take this medicine with any of the following medications: -cidofovir -ketorolac -methotrexate This medicine may also interact with the following medications: -alcohol -aspirin -certain medicines for blood pressure, heart disease, irregular heart beat -certain medicines for depression, anxiety, or psychotic disturbances -cholestyramine -diuretics -lithium -steroid medicines like prednisone or cortisone -supplements like feverfew, flavocoxid, garlic, ginger, ginkgo, and methylsulfonylmethane, MSM -warfarin
This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.
Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse. Do not take other medicines that contain aspirin, ibuprofen, or naproxen with this medicine. Side effects such as stomach upset, nausea, or ulcers may be more likely to occur. Many medicines available without a prescription should not be taken with this medicine. This medicine can cause ulcers and bleeding in the stomach and intestines at any time during treatment. This can happen with no warning and may cause death. There is increased risk with taking this medicine for a long time. Smoking, drinking alcohol, older age, and poor health can also increase risks. Call your doctor right away if you have stomach pain or blood in your vomit or stool. This medicine does not prevent heart attack or stroke. In fact, this medicine may increase the chance of a heart attack or stroke. The chance may increase with longer use of this medicine and in people who have heart disease. If you take aspirin to prevent heart attack or stroke, talk with your doctor or health care professional. This medicine may increase your risk to bruise or bleed. Call your doctor or health care professional if you notice any unusual bleeding. This medicine may cause a decrease in vitamin B12. You should make sure that you get enough vitamin B12 while you are taking this medicine. Discuss the foods you eat and the vitamins you take with your health care professional.
Side effects that you should report to your doctor or health care professional as soon as possible: -allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue -severe stomach pain -signs and symptoms of bleeding such as bloody or black, tarry stools; red or dark-brown urine; spitting up blood or brown material that looks like coffee grounds; red spots on the skin; unusual bruising or bleeding from the eye, gums, or nose -signs and symptoms of a blood clot such as changes in vision; chest pain; severe, sudden headache; trouble speaking; sudden numbness or weakness of the face, arm, or leg -unexplained weight gain or swelling -unusually weak or tired -yellowing of the eyes or skin Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome): -constipation -diarrhea -dizziness, drowsiness -headache -nausea, vomiting
This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Keep out of the reach of children. Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F). Throw away any unused medicine after the expiration date.
NOTE: This sheet is a summary. It may not cover all possible information. If you have questions about this medicine, talk to your doctor, pharmacist, or health care provider.
Ibuprofen, Famotidine Oral tablet